Refer to our editorial policy for content sources and attributions.
Answer this question. Anxiety is a fact of modern life for many women, but if you find yourself feeling seriously amped up and worried a lot, it could be a sign of an overactive thyroid and may indicate your Synthroid dosage is too high, Goldfarb says.
Good Luck... A patient that is on levothyroxine and is experiencing diarrhea may be on too high of a dose.
Your medication may not work as well or may stop working completely. Neither Everyday Health nor its licensors endorse drugs, diagnose patients or recommend therapy. Stay in touch. Many women find these symptoms resolve as the medicine kicks in, but if your hair continues to fall out, let your doctor know you need a med check, she says.
Is a startle reflex as I'm falling asleep a side effect of levothyroxine, and is it anything to worry about? Call your doctor right away if you have serious side effects. This is because the amount of these drugs in your body may be decreased.
Is Eltoxin better than Oroxine, or is any thyroid tablet okay? The absence of warnings or other information for a given drug does not indicate that the drug or drug combination is safe, effective, or appropriate for all patients or all specific uses. Patti Brown, PharmD. It all makes so much sense since that it's the switch in my prescription. Here's the rest of my comment-I don't know why it didn't post. Do You Live with Anxiety?
Can you tell me if you have heard of this from taking levothyroxine. My TFT is normal. I'm a lifelong anxiety sufferer and will do anything to avoid it.